# SDR REXA2020030200234

- Difficulty date: February 24, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STGR 25R BTW FS310 TO FS319. (E/E)(TCI: 53-20-304).                                                        
"
"STRINGER 25R BTW FS 280 TO FS 333 WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01               
"
